# SDR USAA2012020200010

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 36,343 hours, 20,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2107
- Condition: Inoperative
- Location: Cabin
- Part time: 34,819 hours, 20,035 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM POWER SUPPLY UNIT (11 WL).  REPAIRED CHAFED WIRE, ROW 6, REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) PER AMM 33-51-39-040, AND AMM 33-51-21-0401.
